Record Type
Journal Articles

Contributor Information

Author(s)
Russell G, Rind D, Jonas J

Title Information

Full Title
Symmetric equations on the surface of a sphere as used by model GISS: IB
Publication Title (abbreviated)
GEOSCI MODEL DEV

Identifiers

DOI
10.5194/gmd-11-4637-2018
ISSN
1991-959X

Publication Information

Publication Date
2018 Nov 22
Volume
11
Issue
11
First Page
4637
Last Page
4656
Page Count
20
Citation
Russell G, Rind D, Jonas J. Symmetric equations on the surface of a sphere as used by model GISS: IB. GEOSCI MODEL DEV. 2018;11 (11):4637-4656.

Copyright